# SDR SWAA2022020790896

- Difficulty date: January 7, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 39,006 hours, 18,379 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LEFT WING I/B T/E HAS A CRACKED UPPER SEAL RETAINER ON AFT END OF WEB AT ORSS 270 / REMOVED AND REPLACED SEAL RETAINER AT L/H I/B T/E ON AFT END OF WEB AT ORSS 270 IAW SRM 51-40-02-0G-0 89282U 10-JAN-18
